# SDR IPXA10659940

- Difficulty date: May 3, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32115
- Condition: Misrepaired
- Location: Bs 1600-1623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQUENCE NR 303-F1-04 FUSELAGE SKIN AT BETWEEN STA 1600 TO STA 1623 AND STR34L - 36L AREA EXISTING REPAIR WAS FOUND AND DOES NOT CORRELATED TO A SRM.  SURVEY SEQ NR 303-F1-04 FX SKIN AT BTN STA1600-1623 & STR34L-36L AREA REPAIRED IAW RS R53-00-36723 & B767-5330-37847, ORG MATL IS 7075T6- 0.080" CHEM MILLED SKIN, 0.036" AT SKIN TRIM OUT AREA. FINAL CUTOUT SIZE 3.6" X 7.7" REPAIR SIZE 17.125" X 12.125" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR AND TIME LIMITED TO 30000 TOTAL TAC.
